Alert archive / Alabama / River Flood Warnings in 2014
River Flood Warning 27, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Apr 7, 2014, 12:26 PM CDT for Escambia County, Alabama; Escambia County, Florida. It took effect at Apr 12, 2014, 8:12 AM CDT. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2014, 12:26 PM CDT (17:26 UTC)
- In effect from
- Apr 12, 2014, 8:12 AM CDT
- Expired
- Apr 13, 2014, 8:12 AM CDT
- In force
- 24 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Escambia County, AL, Escambia County, FL
The radar
The Mobile radar (KMOB), 98 km from the middle of the area, began a volume at 17:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Escambia River near Century (CTYF1). The gauge peaked at 18.61 ft at Apr 14, 2014, 6:00 AM CDT.
- Action stage
- 12 ft
- Minor stage
- 17 ft
- Moderate stage
- 25 ft
- Major stage
- 37 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02375500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
385
WGUS44 KMOB 071726
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE, AL
1226 PM CDT MON APR 7 2014
...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE
FOLLOWING RIVERS IN ALABAMA...FLORIDA...
ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY.
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING
RIVER IN ALABAMA...
ALABAMA RIVER NEAR CLAIBORNE DAM AFFECTING CLARKE...MONROE AND WILCOX
COUNTIES.
.HEAVY RAINFALL WILL CAUSE SIGNIFICANT RISES ALONG THESE RIVERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
ALC025-099-131-081726-
/O.EXT.KMOB.FL.W.0025.140408T1330Z-000000T0000Z/
/CLBA1.2.ER.140408T1330Z.140412T1800Z.000000T0000Z.NO/
1226 PM CDT MON APR 7 2014
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...THE FLOOD
WARNING CONTINUES FOR THE ALABAMA RIVER NEAR CLAIBORNE DAM
* UNTIL FURTHER NOTICE
* AT 11AM MONDAY THE STAGE WAS...36.7 FEET
* MODERATE FLOODING IS FORECAST
* FLOOD STAGE IS 42 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO
NEAR 49.3 FEET BY FRIDAY EARLY AFTERNOON.
&&
LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
3114 8797 3150 8766
$$
ALC053-FLC033-081726-
/O.NEW.KMOB.FL.W.0027.140412T1312Z-000000T0000Z/
/CTYF1.1.ER.140412T1312Z.140412T1800Z.000000T0000Z.NO/
1226 PM CDT MON APR 7 2014
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* FLOOD WARNING FOR
THE ESCAMBIA RIVER NEAR CENTURY
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE
* AT 11AM MONDAY THE STAGE WAS...12.1 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 17 FEET
* AT 19 FEET...LOW LYING PASTURES WILL FLOOD AND CATTLE SHOULD BE MOVED TO
HIGHER GROUND.
&&
LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
3077 8733 3093 8731
$$2 follow-up statements
371
WGUS84 KMOB 071809
FLSMOB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE, AL
109 PM CDT MON APR 7 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
ALABAMA...FLORIDA...
TALLAHALA CREEK NEAR RUNNELSTOWN AFFECTING PERRY COUNTY.
TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES.
ALABAMA RIVER NEAR MILLERS FERRY DAM AFFECTING DALLAS...MONROE AND WILCOX
COUNTIES.
SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY.
TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND
WASHINGTON COUNTIES.
ALABAMA RIVER NEAR CLAIBORNE DAM AFFECTING CLARKE...MONROE AND WILCOX
COUNTIES.
ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY.
LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES.
CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES.
PASCAGOULA AT MERRILL AFFECTING GEORGE...GREENE AND JACKSON COUNTIES.
.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
ALC047-099-131-081809-
/O.EXT.KMOB.FL.W.0024.140408T0936Z-000000T0000Z/
/MRFA1.1.ER.140408T0936Z.140412T1800Z.000000T0000Z.NO/
109 PM CDT MON APR 7 2014
...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
THE ALABAMA RIVER NEAR MILLERS FERRY DAM
* FROM EARLY TOMORROW UNTIL FURTHER NOTICE
* AT 11AM MONDAY THE STAGE WAS 59.3 FEET
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 66 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO
NEAR 73.2 FEET BY FRIDAY EARLY AFTERNOON.
&&
LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
3184 8756 3215 8749
$$
ALC025-099-131-081809-
/O.CON.KMOB.FL.W.0025.140408T1330Z-000000T0000Z/
/CLBA1.2.ER.140408T1330Z.140412T1800Z.000000T0000Z.NO/
109 PM CDT MON APR 7 2014
THE FLOOD WARNING CONTINUES FOR
THE ALABAMA RIVER NEAR CLAIBORNE DAM
* FROM TOMORROW MORNING UNTIL FURTHER NOTICE
* AT 12PM MONDAY THE STAGE WAS 37 FEET
* NO FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST
* FLOOD STAGE IS 42 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO
NEAR 49.3 FEET BY FRIDAY EARLY AFTERNOON.
&&
LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
3114 8797 3150 8766
$$
MSC111-081809-
/O.EXT.KMOB.FL.W.0023.140413T0000Z-000000T0000Z/
/RNTM6.1.ER.140413T0000Z.140413T0000Z.000000T0000Z.UU/
109 PM CDT MON APR 7 2014
...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
THE TALLAHALA CREEK NEAR RUNNELSTOWN
* FROM SATURDAY EVENING UNTIL FURTHER NOTICE
* AT 11AM MONDAY THE STAGE WAS 15.3 FEET
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 21 FEET
* FORECAST TO RISE TO FLOOD STAGE 21 FEET BY SATURDAY EVENING.
ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* AT 21 FEET LOWLAND FLOODING BEGINS.
&&
LAT...LON 3138 8914 3139 8914 3137 8911 3122 8907
3122 8910 3136 8912
$$
ALC023-025-129-081809-
/O.CON.KMOB.FL.W.0020.000000T0000Z-000000T0000Z/
/CLDA1.1.ER.140407T1800Z.140412T1200Z.000000T0000Z.NO/
109 PM CDT MON APR 7 2014
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE
* AT 11AM MONDAY THE STAGE WAS 27.6 FEET
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 29 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO
NEAR 37.2 FEET BY SATURDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* AT 29 FEET, PASTURELAND IN THE AREA WILL BECOME FLOODED AND LIVESTOCK NEED TO
BE MOVED TO HIGHER GROUND.
&&
LAT...LON 3231 8803 3232 8791 3178 8809 3160 8806
3160 8810 3178 8822
$$
ALC023-025-129-081809-
/O.EXT.KMOB.FL.W.0021.140407T2312Z-000000T0000Z/
/LRYA1.1.ER.140407T2312Z.140412T1200Z.000000T0000Z.NO/
109 PM CDT MON APR 7 2014
...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER NEAR LEROY
* FROM THIS EVENING UNTIL FURTHER NOTICE
* AT 12PM MONDAY THE STAGE WAS 21.9 FEET
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 24 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO
NEAR 28.3 FEET BY SATURDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* AT 28 FEET FLOODING OF LOW LYING FARMLAND AND PASTURELANDS IN THE AREA WILL OCCUR.
&&
LAT...LON 3160 8810 3160 8806 3149 8786 3114 8792
3114 8802 3149 8793
$$
ALC053-FLC033-081809-
/O.CON.KMOB.FL.W.0027.140412T1312Z-000000T0000Z/
/CTYF1.1.ER.140412T1312Z.140412T1800Z.000000T0000Z.NO/
109 PM CDT MON APR 7 2014
THE FLOOD WARNING CONTINUES FOR
THE ESCAMBIA RIVER NEAR CENTURY
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE
* AT 12PM MONDAY THE STAGE WAS 12.2 FEET
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 17 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CLIMB TO 19 FEET BY SATURDAY AFTERNOON.
* AT 19 FEET LOW LYING PASTURES WILL FLOOD AND CATTLE SHOULD BE MOVED TO HIGHER GROUND.
&&
LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
3077 8733 3093 8731
$$
FLC091-081809-
/O.EXT.KMOB.FL.W.0022.140409T0000Z-140410T0900Z/
/CRVF1.1.ER.140409T0000Z.140409T1800Z.140410T0300Z.NO/
109 PM CDT MON APR 7 2014
...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
THE SHOAL RIVER NEAR CRESTVIEW
* FROM TOMORROW EVENING UNTIL LATE WEDNESDAY NIGHT
* AT 11AM MONDAY THE STAGE WAS 6.6 FEET
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 8 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO
NEAR 8.4 FEET BY WEDNESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD
STAGE BY WEDNESDAY BEFORE MIDNIGHT.
* AT 8 FEET, SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR.
&&
LAT...LON 3078 8650 3078 8649 3069 8653
3070 8663 3070 8655
$$
MSC039-041-111-081809-
/O.CON.KMOB.FL.W.0015.000000T0000Z-000000T0000Z/
/MCLM6.1.ER.140329T2220Z.140412T1200Z.000000T0000Z.NO/
109 PM CDT MON APR 7 2014
THE FLOOD WARNING CONTINUES FOR
THE LEAF NEAR MCLAIN
* FROM TOMORROW EARLY AFTERNOON UNTIL FURTHER NOTICE
* AT 12PM MONDAY THE STAGE WAS 15.6 FEET
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 18 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO
RISE TO NEAR 23.9 FEET BY SATURDAY MORNING. ADDITIONAL RISES ARE POSSIBLE
THEREAFTER.
&&
LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871
3098 8877 3114 8887
$$
MSC039-041-153-081809-
/O.CON.KMOB.FL.W.0016.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.140329T0912Z.140412T1200Z.000000T0000Z.NO/
109 PM CDT MON APR 7 2014
THE FLOOD WARNING CONTINUES FOR
THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL FURTHER NOTICE
* AT 12PM MONDAY THE STAGE WAS 21.3 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 20 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 27.2 FEET BY SATURDAY MORNING.
ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* AT 22 FEET, FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN
LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER.
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$
MSC039-041-059-081809-
/O.CON.KMOB.FL.W.0019.000000T0000Z-000000T0000Z/
/MRRM6.1.ER.140401T2030Z.140412T1200Z.000000T0000Z.NO/
109 PM CDT MON APR 7 2014
THE FLOOD WARNING CONTINUES FOR
THE PASCAGOULA AT MERRILL
* FROM THURSDAY MORNING UNTIL FURTHER NOTICE
* AT 12PM MONDAY THE STAGE WAS 19.8 FEET
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 22 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE TO RISE TO
NEAR 23.5 FEET BY SATURDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$981
WGUS84 KMOB 080245
FLSMOB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE, AL
945 PM CDT MON APR 7 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA...
FLORIDA...
ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY.
.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. THE
RIVER IS NOW FORECAST TO CREST JUST BELOW FLOOD STAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
ALC053-FLC033-080315-
/O.CAN.KMOB.FL.W.0027.000000T0000Z-140408T0245Z/
/CTYF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
945 PM CDT MON APR 7 2014
THE FLOOD WARNING IS CANCELLED FOR
THE ESCAMBIA RIVER NEAR CENTURY
* UNTIL WEDNESDAY DECEMBER 31
* AT 09PM MONDAY THE STAGE WAS 13.7 FEET
* FLOOD STAGE IS 17.0 FEET
* THE RIVER IS FORECAST TO CREST AT 16.9 FEET EARLY WEDNESDAY MORNING
AND REMAIN NEAR THIS LEVEL THROUGH THE END OF THE WEEK.
&&
LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
3077 8733 3093 8731
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 7, 11:37 AM CDT, 49 minutes earlier.
Area forecast discussion, Apr 7, 11:37 AM CDT, 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1137 AM CDT MON APR 7 2014
.AVIATION [07.18Z TAF ISSUANCE]...FRONTAL PASSAGE OCCURS THIS
AFTERNOON AND BRINGS A WEST NORTHWESTERLY FLOW IN ITS WAKE. LINGERING
LIGHT SHRA OVER PNS...ENDS BY 20Z. MAIN CONVECTIVE LINE ADVANCES EAST
OVER THE NORTHERN FLORIDA PENINSULA THIS AFTERNOON. SATELLITE SHOWS
LOW END MVFR TO IFR CIGS PIVOTING EASTWARD OVER THE SOUTHERN STATES
IN THE NEAR TERM AND WILL CARRY THESE BASES IN TAFS. /10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL MIDNIGHT TUESDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...
FL...HIGH RIP CURRENT RISK UNTIL MIDNIGHT TUESDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 4 PM MONDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
NM...
&&Hazardous weather outlook, Apr 7, 6:50 AM CDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 650 AM CDT MON APR 7 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-081200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 650 AM CDT MON APR 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE WEATHER IS LIKELY TODAY. STRONG LOW LEVEL WINDS AND UPPER SUPPORT ARE EXPECTED TO BRING DAMAGING WINDS TO 60 MPH..LARGE HAIL AND ISOLATED TORNADOES. THE THREAT WILL DECREASE FROM THE WEST AS A FRONT MOVES ACROSS THE AREA TODAY. WITH SOME AREAS SEEING FOUR INCHES OR MORE OF RAIN TODAY OR MORE...ADDITIONAL FLOODING PROBLEMS ARE LIKELY TODAY...MAINLY NORTH OF THE FLORIDA...ALABAMA STATE LINE. WITH THE STRONG ONSHORE FLOW...DANGEROUS RIP CURRENTS ARE POSSIBLE ALONG AREA BEACHES TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SEVERE WEATHER IS NOT ANTICIPATED TUESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS MAY BE NEEDED TODAY. GMZ630>635-650-655-670-675-081200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 650 AM CDT MON APR 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT STRONG SOUTHERLY WINDS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG OFFSHORE WINDS WILL MOVE OVER THE AREA LATER TUESDAY...AGAIN CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT. THESE ARE EXPECTED TO LAST INTO WEDNESDAY.
In the hours before
Local storm report, Apr 7, 8:39 AM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
839 AM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM TSTM WND DMG PENSACOLA 30.42N 87.22W
04/07/2014 ESCAMBIA FL NEWSPAPER
30 FOOT TALL TREE DOWN ON HOUSE AND CAR LOCATED ON 60TH
AVENUE.
&&
JOHNPLocal storm report, Apr 7, 9:41 AM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
941 AM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 AM TSTM WND DMG BOONEVILLE 31.20N 87.60W
04/07/2014 ESCAMBIA AL NEWSPAPER
TREE FELL ON VEHICLES.
0624 AM TSTM WND DMG URIAH 31.31N 87.50W
04/07/2014 MONROE AL NEWSPAPER
TREES AND POWERLINES DOWN.
0647 AM TSTM WND DMG CASTLEBERRY 31.30N 87.02W
04/07/2014 CONECUH AL NEWSPAPER
TREE DOWN IN THE SANDCUT COMMUNITY IN CASTLEBERRY. POWER
LINES DOWN.
&&
JOHNPLocal storm report, Apr 7, 10:44 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1044 AM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLASH FLOOD EXCEL 31.43N 87.35W
04/07/2014 MONROE AL EMERGENCY MNGR
AL-136 FLOODED IN EXCEL
0600 AM FLASH FLOOD N MONROEVILLE 31.53N 87.33W
04/07/2014 MONROE AL EMERGENCY MNGR
AL-41 FLOODED NORTH OF MONROEVILLE. SEVERAL COUNTY ROADS
FLOODED THROUGHOUT MONROE COUNTY.
&&
JOHNPLocal storm report, Apr 7, 10:58 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
1058 AM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD EXCEL 31.43N 87.35W
04/07/2014 MONROE AL EMERGENCY MNGR
AL-136 FLOODED IN EXCEL
0700 AM FLASH FLOOD N MONROEVILLE 31.53N 87.33W
04/07/2014 MONROE AL EMERGENCY MNGR
AL-41 FLOODED NORTH OF MONROEVILLE. SEVERAL COUNTY ROADS
FLOODED THROUGHOUT MONROE COUNTY.
&&
JOHNWLocal storm report, Apr 7, 11:17 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1117 AM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 AM TSTM WND DMG DAPHNE 30.60N 87.90W
04/07/2014 BALDWIN AL BROADCAST MEDIA
LARGE TREE BLOWN DOWN IN WHISPERING PINES COMMUNITY OF
DAPHNE.
&&
JOHNWLocal storm report, Apr 7, 11:38 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1138 AM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM FLASH FLOOD PINE APPLE 31.87N 86.99W
04/07/2014 WILCOX AL EMERGENCY MNGR
COUNTY ROAD 59 FLOODED NEAR PINE APPLE, ALABAMA.
&&
JOHNWThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 7:16 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 74 min |
| Apr 6, 7:36 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 24 min |
| Apr 6, 8:01 PM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 14 min |
| Apr 6, 11:30 PM CDT | Areal Flood Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 3 more | 12 hr |
| Apr 7, 3:22 AM CDT | Tornado Warning | MOB | Clarke, Washington | 38 min |
| Apr 7, 3:50 AM CDT | Flash Flood Warning | MOB | Choctaw, Clarke, Conecuh, Monroe, Washington, Wilcox | 4 hr |
| Apr 7, 3:50 AM CDT | Tornado Warning | MOB | Monroe, Wilcox | 40 min |
| Apr 7, 4:41 AM CDT | Tornado Warning | MOB | Baldwin, Clarke, Mobile, Monroe | 49 min |
| Apr 7, 4:58 AM CDT | Severe Thunderstorm Warning | MOB | Butler | 62 min |
| Apr 7, 5:23 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 52 min |
| Apr 7, 5:41 AM CDT | Areal Flood Advisory | MOB | Baldwin, Clarke, Mobile, Washington | 2 hr |
| Apr 7, 6:08 AM CDT | Flash Flood Warning | MOB | Baldwin, Clarke, Mobile, Washington | 112 min |
| Apr 7, 6:10 AM CDT | Tornado Warning | MOB | Butler, Conecuh, Monroe | 50 min |
| Apr 7, 6:16 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Conecuh, Escambia, Monroe | 44 min |
| Apr 7, 6:23 AM CDT | Special Marine Warning | MOB | 97 min | |
| Apr 7, 6:30 AM CDT | Flash Flood Warning | MOB | Baldwin, Clarke, Conecuh, Escambia, Monroe | 2 hr |
| Apr 7, 6:43 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia, Monroe | 47 min |
| Apr 7, 6:49 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia | 56 min |
| Apr 7, 7:36 AM CDT | Special Marine Warning | MOB | 84 min | |
| Apr 7, 8:04 AM CDT | Areal Flood Advisory | MOB | Baldwin, Escambia, Mobile | 116 min |
| Apr 7, 8:20 AM CDT | Severe Thunderstorm Warning | MOB | Covington, Escambia | 55 min |
| Apr 7, 8:28 AM CDT | Areal Flood Advisory | MOB | Baldwin, Covington, Crenshaw, Escambia | 2 hr |
| Apr 7, 8:35 AM CDT | Special Marine Warning | MOB | 55 min | |
| Apr 7, 8:40 AM CDT | Severe Thunderstorm Warning | MOB | Covington | 65 min |
| Apr 7, 8:56 AM CDT | Special Marine Warning | MOB | 94 min | |
| Apr 7, 9:29 AM CDT | Special Marine Warning | MOB | 91 min | |
| Apr 7, 10:45 AM CDT | Special Marine Warning | MOB | 60 min | |
| Apr 7, 9:47 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 28 min |
Nearby
River Flood Warnings in Alabama, 2014River Flood Warnings in Florida, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.